# SDR YENA2022092600965

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 554 hours, 93 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) '#1 BRAKE UNIT TEMP READING 250 TO 300 C ERRONEOUSLY ( #2-85 #3-45 #4-40); REMOVED AND REPLACED #1 BRAKE TEMP SENSOR AS PER AMM 32-47-15 NO FURTHER DEFECTS NOTED AT THIS TIME.'
